# SDR QXEA0300444

- Difficulty date: April 6, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 3,795 hours, 4,433 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 471525
- Part serial: 030328
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX-NOSE WHEEL STEERING WARNING LIGHT CAME ON 3 TIMES DURING TAXI.  STEERING DID NOT WORK.  CYCLED STEERING SWITCH PER CHECKLIST.  INSPECTED NOSE LANDING GEAR STEERING HARNESS.  FOUND THAT WHEN HARNESS SUBJECTED TO VIBRATION, CAUTION LIGHT ILLUMINATED.  REPLACED NOSE LANDING GEAR STEERING HARNESS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
